Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

Am I pregnant?
avatar
AMothersLove posted:
Hello, Im hoping someone can help me understand this a little bit better...
I am taking Clomid, which is a fertility drug, I just started it on the 5th day of my cycle in September. It is now time for my period, But im not sure whats going on. I had some very dark color bleeding/spotting on thurs 10/4, it completely stopped and then started back on friday, 10/5, but a little heavier, everyday since then it has done that but I quit bleeding completely for the night until the next morning, its so weird. I have pregnancy symptoms, I know you cant rely on those and have taken a HPT which was negative. Just very confused as to whats going on, could I be pregnant just too soon to tell or maybe just a side effect, someone please help, Thanks so much!!
Reply
 
avatar
Gloria454 responded:
It looks like implantation bleeding http://saymommy.com/mom_1182_implantation-bleeding.html the best way out is to get a pregnancy test or consult your dr! Good luck!


Spotlight: Member Stories

Hi everyone! My name is Charlotte and I am from Weston MA and I have been married to my absolutely amazing husband Tom since September 19th 2009 and...More

Helpful Tips

Common Abbreviations on Pregnancy Exchanges
New to the pregnancy exchanges and wondering what all those abbreviations stand for? Not anymore! Thanks to MNHall, for sorting everything ... More
Was this Helpful?
166 of 216 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.